# SDR CALA2013112193159

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 50,387 hours, 12,455 cycles
- Engine: Pwa PW4060
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER ENG START LT WING VLV LIGHT ILLUMINATED.  IAW FIM 30-11-00 TROUBLE SHOT.  REPLACED RELAY 414 & 520, NO HELP.  REPLACED WING ANTI ICE VLV IAW AMM.  TESTED LT WING ANTI ICE VLV IAW AMM, OPERATIONS CHECKED OKAY, OK FOR SERVICE.
